|I have a question, Dr. Dieterich
Jun 17, 2003
I have a question. My husband is HIV pos. and also is undergoing treatment for Hepatitis C. He is in his seventh month of treatment with the peg intron. His doctor said he was undetectable still. Is this a good sign? Can he get rid of the Hep C in the presence of HIV? He also is having alot of pain in his legs. Could this be from treatment or from the HIV meds? If you could give me you input, it would be greatly appreciated. Thank you. Concerned.
Response from Dr. Dieterich
It sounds promising! He can certainly be cured if he has HIV. We have many patients who have been cured. If his legs hurt he needs to be evaluated for peripheral neuropathy caused most often by the D drugs DDI and D4T. He also needs to have a serum lactate checked to be sure he does not have lactic acidosis. Good luck, it sounds good! DTD
Urticaria and Hepatitis
Extacy+Acute Hep B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.